Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes fissured tongue while on Becosules and Becozyme C Forte?

Answered by
Dr.
Dr. Honey Arora

Dentist

Practicing since :2011

Answered : 12867 Questions

default
Posted on Wed, 22 Mar 2017 in Dental Health
Question: Hi Sir, I am having geographical and fissured tongue because of which I am having pain while eating. I can't tolerate hard food or hot food. o have taken b complex capsules like becosules, becozyme c forte and also tried folvit. I also applied zytee. For 2 weeks course, my tongue used to be better but again the soreness of tongue recurs.
doctor
Answered by Dr. Honey Arora 57 minutes later
Brief Answer:
Can be multiple causes, reports are normal..

Detailed Answer:
Hi..
Thanks for the query..

As per your complain Geographic tongue is a condition in which there is loss of tongue papillae and it gives smooth appearance to the tongue while fissured tongue causes formation of deep grooves on the tongue surface.

The smooth areas keep changing places..
It is most commonly genetic in origin..

Please answer the following questions so that I can guide you better..

1.Is the Geographic tongue and fissures started at the same time?
2.Since how long are both conditions present?
3.Do you have any medical problems?
4.Do you have any known allergies?
5.Are you on any Medication?
6.Do you have dryness in mouth?

Please revert back with answers..

Regards .

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Honey Arora 21 hours later
Hi Doctor,

Thanks for reply. My answers are below :

1.Is the Geographic tongue and fissures started at the same time?
8 years back, geographic tongue started and fissures started around 2-3 years back.
2.Since how long are both conditions present?
3.Do you have any medical problems?
Hypo thyroidism since 8 years.
4.Do you have any known allergies?
I have never tested for that.
5.Are you on any Medication?
I am on thyronorm 75
6.Do you have dryness in mouth?
Yes, I feel dryness most of the times. Its more in the morning when I wake up.

When I have constipation, my tongue becomes worse. 4 years back when I was 4 months pregnant, I had my wisdom tooth(lower right jaw) extraction through surgery and 2 years back I had undergone root canal to the molar adjacent to the wisdom tooth.
I sometimes feel that my tongue is swelled and the tip of the tongue is always sore and sometimes it use to come in between front teeths.
When I eat food, by the time I finish, I am in pain and want to put water on the tongue for relief.
4 years back, I had Niftran antibiotic for 1 month (daily night) for recurring UTI.

Regards, XXXXXXX
doctor
Answered by Dr. Honey Arora 1 hour later
Brief Answer:
Supportive treatment can be done..

Detailed Answer:
Hi..
Thanks for the answers..

Well, to be very clear both these conditions do not have any specific treatment and a proper management to reduce the symptoms can help..

First of all of you have a dry mouth you should chew sugar free chewing gum to stimulate saliva flow..
You can also instil artificial saliva drops..
Drink plenty of water..
For soreness of tongue you can gargle with numbing mouthwash containing Lignocaine especially before meals to prevent pain and burning sensation..
Rinse your mouth with cool water and such ice pops to reduce inflammation..
Start taking Vitamin B complex supplements daily..
Use an ultrasoft toothbrush to clean the grooves as food debris accumulation can cause Infection and inflammation..
Avoid very hot and spicy foods..

Please write back for more queries..

Hope this information helps..

Regards..
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Honey Arora 59 minutes later
Hi Doctor,

Very sad to know that this can't be treated :((
doctor
Answered by Dr. Honey Arora 6 hours later
Brief Answer:
Symptoms can be controlled..

Detailed Answer:
Hi..
Thanks for writing back..

Do not worry as the symptoms can be very well controlled and you can gradually become symptom free as well as there can be some improvement on its own too .

So do not loose heart and follow the remedies for relief..

Please write back for more queries..

Regards.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Niftran

doctor1 MD

I have problem inside penis sort of burning sensation. While doing intercourse also. Itching around the entire private area. Urine report is very mild infection with pus 10 and rbc 10. Even Xray and Ultrasound were normal. Prescribed alfusin once...

doctor1 MD

Please forward this query to Dr. XXXXXXX XXXXXXX Specialty - GYNAE As informed earlier 0 my wife delivered baby through C-Sec on 03-Feb. From last 3-4 days she is having fever (between 99 - 101, sore throat & cold . Currently she is taking Coldrin...

doctor1 MD

hi,,, i m nilesh....
i was suffering from urine infection,, doctor prescribed tablet alfusin 10 mg and syrup potrate MB6 for 1 month... He also said that if the above 2 medicines doesn't work then take Niftran 100 mg twice daily... The above two medicines alfusin and potrate)i have completed the quota last dated 31st march,, till then there was a bit of burning sensation during urination although ,, but from 1st april till now there is no such burning sensation as such ... i m confused whether to take niftran 100mg anymore???? pls suggest ... right now there is no problem as such

doctor1 MD

I am 58years old and had an episode of UTI few months ago. Took a dosage of Niftran 2 tablets daily for 10 days. Got the urine tested and results were normal. Rececently during regular check up urine report was O.K. and now I hae recurrence. Should I take another course of medication and is it normal to have a reccurrence so often.

doctor1 MD

one of the urologist advised me to take niftran 100mg as i had urine infection. but after consuming that tablet, i got high fever . is it side effect? should i continue or stop eating tat capsule.

doctor1 MD

Hi, Can you please advise how safe it is to use Niftran 100 mg , 1 capsule daily for 3 months. What are the possible side effects and and what frequency doe sthat occur. Thanks